Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feeling lightheaded, numb hands. Taking medicine. Help

I have felt lightheaded on and off for the past hour, especially when standing up and moving. My hands are also going numb and feel like they re trying to clench up against my will. I had a heavy amount of salt in soup broth a few hours ago on a pretty empty stomach and don t know if this is due to my salt intake or not. I m also on medication that does cause lightheadedness but I ve been on the medication for nearly a week and was on the medication years ago and have never experienced this reaction. I m currently having a lot of water (I m on my second glass) and the lightheadedness and hand numbness/clenching is starting to go away, but I m also sitting and as I said before, these symptoms only occur when I stand or am moving, not when I m sedentary. Please help!
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Thanks for posting this question in HCM
The description of lightheaded feelings you have given suggest a possibility of postural hypo tension. I will request you to check the blood pressure in supine and standing position to know this. Once this is established, you need to meet a local physician to find out the cause for the same. Mostly this may be medicine related. Your drugs need to be reviewed.
Taking lot of water may not help
Hope this clarfies
Answered: Sun, 10 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor